×

Found 2,015 Documents (Results 1–100)

100
MathJax

On the constructive description of Gibbs measures for the Potts model on a Cayley tree. (English. Ukrainian original) Zbl 1482.82014

Ukr. Math. J. 73, No. 7, 1092-1106 (2021); translation from Ukr. Mat. Zh. 73, No. 7, 938-950 (2021).
MSC:  82B20 05C90
PDF BibTeX XML Cite
Full Text: DOI

Spatio-spectral limiting on redundant cubes: a case study. (English) Zbl 07451965

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 97-115 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A study on Cayley graphs of full transformation semigroups. (English) Zbl 07450041

Romeo, P. G. (ed.) et al., Semigroups, categories, and partial algebras. ICSAA 2019. Proceedings of the conference, Kochi, India, December 9–12, 2019. Singapore: Springer. Springer Proc. Math. Stat. 345, 19-23 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Extremality of the unique translation-invariant Gibbs measure for hard-core models on the Cayley tree of order \(k=3\). (English. Russian original) Zbl 1467.82017

Theor. Math. Phys. 206, No. 1, 97-108 (2021); translation from Teor. Mat. Fiz. 206, No. 1, 112-124 (2021).
MSC:  82B20 05C05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software